Alert archive / Iowa / Flash Flood Warnings in 2009
Flash Flood Warning 34, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Aug 26, 2009, 9:17 AM CDT for Keokuk County, Washington County, Iowa. It was in force for 6 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 26, 2009, 9:17 AM CDT (14:17 UTC)
- Expired
- Aug 26, 2009, 3:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Keokuk County, IA, Washington County, IA
The radar
The Quad Cities radar (KDVN), 123 km from the middle of the area, began a volume at 14:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 26, 11:28 AM CDT | HEAVY RAIN 3.1 | 2 N Ollie, IA | |
| Aug 26, 12:15 PM CDT | FLASH FLOOD | Brighton, IA | SEVERAL STREETS IN THE TOWN OF BRIGHTON FLOODED. |
| Aug 26, 12:15 PM CDT | HEAVY RAIN 2.75 | Brighton, IA | BULK OF THE RAINFALL TOTAL FELL FROM 9 AM CDT...THROUGH 12 NOON. |
| Aug 26, 1:57 PM CDT | HEAVY RAIN 2.5 | Washington, IA | RAINFALL SINCE 630 A.M. STEADY HEAVY RAIN AT THIS TIME. |
| Aug 26, 2:20 PM CDT | FLASH FLOOD | Rubio, IA | SEVERAL COUNTY ROADS AROUND RUBIO REPORTED INUNDATED WITH WATER AND NEAR IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 178 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 2.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 483 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KDVN 261417 FFWDVN IAC107-183-262015- /O.NEW.KDVN.FF.W.0034.090826T1417Z-090826T2015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 917 AM CDT WED AUG 26 2009 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHERN KEOKUK COUNTY IN SOUTHEAST IOWA... THIS INCLUDES THE CITY OF SIGOURNEY... SOUTHERN WASHINGTON COUNTY IN SOUTHEAST IOWA... THIS INCLUDES THE CITY OF WASHINGTON... * UNTIL 315 PM CDT * AT 912 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 3 TO 4 INCHES OF RAIN HAS FALLEN ACROSS THE AREA. THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RICHLAND... HAYESVILLE...CRAWFORDSVILLE AND AINSWORTH PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL OF 2 TO 4 INCHES IS EXPECTED. && LAT...LON 4134 9232 4138 9148 4116 9149 4116 9231 $$ 08
2 follow-up statements
000 WGUS73 KDVN 261620 FFSDVN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1120 AM CDT WED AUG 26 2009 IAC107-183-262015- /O.CON.KDVN.FF.W.0034.000000T0000Z-090826T2015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASHINGTON IA-KEOKUK IA- 1120 AM CDT WED AUG 26 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR SOUTHERN KEOKUK AND SOUTHERN WASHINGTON COUNTIES... AT 1116 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA. ADDITIONAL STORMS WERE DEVELOPING OVER THE AREA...WITH A LARGE AREA OF HEAVY RAIN SOUTHWEST OF OTTUMWA...MOVING NORTHEAST. RADAR ESTIMATES THAT 2 TO 4 INCHES OF RAIN HAS FALLEN SINCE 7 AM. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WASHINGTON... SIGOURNEY...HAYESVILLE AND AINSWORTH PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES IS EXPECTED. DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT. && LAT...LON 4134 9232 4138 9148 4116 9149 4116 9231 $$ 08
000 WGUS73 KDVN 262015 FFSDVN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 315 PM CDT WED AUG 26 2009 IAC107-183-262021- /O.EXP.KDVN.FF.W.0034.000000T0000Z-090826T2015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASHINGTON IA-KEOKUK IA- 315 PM CDT WED AUG 26 2009 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 315 PM CDT FOR SOUTHERN KEOKUK AND SOUTHERN WASHINGTON COUNTIES... CALLS TO THE KEOKUK SHERIFF DEPARTMENT INDICATE NO PROBLEMS ACROSS KEOKUK COUNTY. WASHINGTON COUNTY SHERIFF INDICATED ROADS AROUND THE RUBIO AREA ARE BARELY PASSABLE BUT SOME IMPROVEMENT HAS BEEN NOTED. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES LIGHT TO MODERATE RAINFALL WILL CONTINUE ACROSS THE AREA THROUGH LATE AFTERNOON. ADDITIONAL RAINFALL IS EXPECTED TONIGHT AND INTO THURSDAY. SINCE THE GROUND ACROSS THE SOUTHERN PARTS OF KEOKUK AND WASHINGTON COUNTIES IS SATURATED...ANY ADDITIONAL RAINFALL WILL RUN OFF RAPIDLY. MOTORISTS AND RESIDENTS ACROSS KEOKUK AND WASHINGTON COUNTIES SHOULD USE CAUTION AND BE PREPARED FOR THE POSSIBILITY OF RENEWED FLOODING TONIGHT. LAT...LON 4134 9232 4138 9148 4116 9149 4116 9231 $$ 08
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 3:25 AM CDT, 5 hours 52 minutes earlier.
Area forecast discussion, Aug 26, 3:25 AM CDT, 5 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 325 AM CDT WED AUG 26 2009 .SYNOPSIS... RIBBONS OF SHOWERS AND THUNDERSTORMS HAVE FORMED ALONG THE SLOW MOVING 925 MB COOL FRONT WITH OVERALL AREA SLIDING SOUTHEAST. WIDESPREAD MODERATE TO HEAVY RAIN AMOUNTS ARE OCCURRING...MAINLY ALONG HIGHWAY 30 CORRIDOR. NOWCAST TOOLS SUGGEST THIS AREA WILL BEGIN TO ACCELERATE SE AND WEAKEN A BIT BY 4 AM RESULTING IN MAINLY MODERATE AMOUNTS ALONG AND SOUTH OF HIGHWAY 34 BY SUNRISE. RADAR AND LOCAL REPORTS SUGGEST SOME LOCATIONS BETWEEN CEDAR RAPIDS AND MAQUOKETA WILL RECEIVE 2 PLUS AMOUNTS. VERIFICATION SUGGEST UKMET AND HI-RES ECMWF AGAIN HANDLING THIS EVENT THE BEST. && .SHORT TERM...TODAY AND TONIGHT... PRIMARY GUIDANCE USED A BLEND OF UKMET/HI-RES ECMWF WITH FORECAST CONFIDENCE AVERAGE. TODAY...KEPT LIKELY POPS ALONG AND SOUTH OF HIGHWAY 30 TODAY AS MCS WEAKENS BUT NOWCAST TOOLS SUGGEST MCS VORT MAX NOW NEAR STJ TO MOVE ACROSS SOUTH 1/3 TODAY TO ENHANCE CONVERGENCE FOR MORE SHOWERS AND STORMS...ESPECIALLY IN PM WITH DIURNAL HEATING. LAKE EFFECT NE WINDS TO KEEP NORTH 1/2 COOL AND ALSO ENHANCE PRECIPITATION AND HEAVY RAIN RISK AS THIS KEY PARAMETER ALWAYS IS FAVORABLE FOR HEAVY RAINS. PASS FOR DAY SHIFT TO MONITOR HEAVY RAIN RISK LATER TODAY. TEMPS...WITH LOTS OF LOW CLOUDS ALONG AND NORTH OF I-80...WENT LOWER 70S. FAR SOUTH ROW OF COUNTIES MAY SEE STRONGER STORMS STARTING ABOUT 2-4 PM AS HEATING TO CONVECTIVE TEMPS ALLOWS FOR DECENT INSTABILITY AND FORCING ALONG THE COOL FRONT. TONIGHT...MCS GENERATION AND WAWT LOCAL TOOLS SUPPORT AREAS OF SHOWERS AND STORMS TO MOVE BACK INTO SOUTH 2/3 FROM NEXT UPPER WAVE ALONG FRONT. THIS TO AT LEAST MODERATE RAIN AMOUNTS WITH SOME LOCALLY HEAVY AMOUNTS POSSIBLE SOUTH OF HIGHWAY 34. MORE RAIN VERSUS STORMS ALONG AND NORTH OF HIGHWAY 30 WITH COOLER AND MORE STABLE AIR. AREAS OF FOG NOT OUT QUESTION TOWARD DAYBREAK FOR DAY SHIFT TO CONSIDER. PROGGED LOTS OF LOW CLOUDS...SO HAVE RAISED MINS SOUTH 1/2 SECTIONS WITH LOWER/MID 60S THERE AND KEPT UPPER 50S NORTH OF I-80. ..NICHOLS.. .LONG TERM...THURSDAY THROUGH TUESDAY... WET UNSETTLED WEATHER CONTINUES THROUGH THU NIGHT AS A WAVE MOVES ALONG THE BOUNDARY TO THE SOUTH...THEN THE STRONG UPPER LOW DEEPENING OVER THE WESTERN GREAT LAKES BRINGS UNSEASONABLY COOL TEMPERATURES INTO THE AREA OVER THE WEEKEND. WILL CONTINUE TO FAVOR THE MORE CONSISTENT ECMWF SOLUTION...WHICH IS NOW SIMILAR TO THE WRF/NAM IN THE SHORT TERM. MOST NOTABLE 00Z TREND IS A MUCH STRONGER SHORTWAVE AND NOW CLOSED LOW DEVELOPING THU AND THU NIGHT OVER KS. THIS AND THE ASSOCIATED SURFACE LOW DRIVING EAST ALONG THE SURFACE FRONT WELL TO OUR THE SOUTH KEEPS RAIN CHANCES GOING THROUGH THU NIGHT. THU MORNING...THE FRONT IS SHOWN ROUGHLY ALONG THE I-70 CORRIDOR. AS SLOW MOVING LOW PRESSURE DEEPENS OVER THE CENTRAL PLAINS...BROAD ISENTROPIC LIFT IN THE LINGERING W-E RIBBON OF HIGH PW AS FAR NORTH AS THE SOUTHERN CWA WILL KEEP WIDESPREAD SHOWERS GOING AND HAVE RAISED POPS TO LIKELY IN THE SOUTH. WILL CONTINUE TO DOWNPLAY THUNDERSTORM WORDING. CLOUDS...PRECIPITATION...AND LOW LEVEL EASTERLY FLOW WILL LIMIT HIGHS TO THE UPPER 60S AND LOWER 70S. THU NIGHT INTO FRI...MODERATE TO STRONG QG FORCING ASSOCIATED WITH THE TROUGH AXIS TO THE SOUTHWEST PUSHES THROUGH THE AREA. THIS KEEPS SHOWERS AND THUNDERSTORM CHANCES OVER ESPECIALLY THE SOUTH THROUGH EARLY FRI MORNING. FOCUS THEN TURNS TO UPPER LOW DROPPING SW INTO THE NORTHERN GREAT LAKES THAT RAPIDLY DEEPENS OVER THE WEEKEND. A SPOKE OF VORTICITY AROUND THIS WAVE MAY SPARK SOME AFTERNOON THUNDERSTORMS FRI AND HAVE LOW POPS TO COVER THIS. COLD FRONT DROPS SE THROUGH THE AREA FRI NIGHT...WITH COLD ADVECTION FLOW AT H8 SHOWN USHERING IN TEMPERATURES AS LOW AS 4 TO 6 DEG C BY SUN. WITH DRY AIR IN PLACE BY THIS TIME...PRECIPITATION CHANCES WILL BE MINIMAL IN THE CYCLONIC FLOW ALOFT. WILL COUNT ON DEEPER MIXING AND PARTIAL SUNSHINE SUNSHINE TO ALLOW SAT HIGHS TO REACH AT LEAST THE LOW 70S AT MOST SITES...BUT WITH A POTENTIAL FOR THICKER CLOUD COVER AND COLDER TEMPERATURES ALOFT ARRIVING SUNDAY...TEMPERATURES SHOULD STRUGGLE TO CLIMB OUT OF THE 60S. THIS IS COOLER THAN GFS/MEX GUIDANCE IN THE 70S. TEMPERATURES SHOULD MODERATE MON AND TUE...BUT STILL REMAIN BELOW NORMAL...AS THE UPPER LOW SWEEPS NE OUT OF THE GREAT LAKES. ..SHEETS.. && .AVIATION... MAINLY MVFR CONDITIONS TO OVERSPREAD ALL TERMINALS BY DAYBREAK DUE TO AREAS OF SHOWERS AND STORMS. DBQ TERMINAL SHOULD RISE TO VFR MID DAY AS FRONT SLIDES SOUTH WITH CIGS 3-5 K AGL. MVFR TO IFR CIGS AND VSBYS EXPECTED TONIGHT WITH LOWEST CIGS AND VSBYS AT BRL AND MLI TERMINALS. ..NICHOLS.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && NICHOLS/SHEETS
Hazardous weather outlook, Aug 26, 4:45 AM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 445 AM CDT WED AUG 26 2009 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-270900- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA- JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL- MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA- STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL- 445 AM CDT WED AUG 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A SLOW MOVING COLD FRONT WILL MOVE SOUTHEAST THROUGH THE OUTLOOK AREA BY LATE TONIGHT. EPISODES OF THUNDERSTORMS AND SHOWERS WILL DEVELOP ALONG AND BEHIND THIS BOUNDARY. THERE IS A RISK OF ADDITIONAL LOCALLY HEAVY RAIN AMOUNTS OF 1 TO 2 INCHES THAT COULD RESULT IN PONDING OF WATER IN LOW LYING LOCATIONS AND BRING RIVER WATER LEVELS TO BANKFULL WITH ISOLATED RIVER FLOODING. LOCATIONS ALONG AND ESPECIALLY SOUTH OF HIGHWAY 30 ARE MOST SUSCEPTIBLE FOR HEAVY RAINFALL. SOME STRONG STORMS MAY ALSO OCCUR THIS AFTERNOON ALONG THE IOWA-MISSOURI BORDER WITH GUSTY WINDS OVER 40 MPH THE PRIMARY RISK. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THURSDAY...THURSDAY NIGHT AND FRIDAY. CONDITIONS WILL NOT BE FAVORABLE FOR STORMS TO BECOME SEVERE...HOWEVER SOME MAY PRODUCE LOCALLY HEAVY RAINFALL. LOCALIZED FLOODING WILL BE POSSIBLE THURSDAY AND THURSDAY NIGHT IN AREAS THAT BECOME SATURATED FROM SEVERAL HEAVY RAINFALL EVENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY LATE TODAY AND TONIGHT. ANY REPORTS OF STRONG WINDS OVER 40 MPH AND ANY HAIL WOULD BE APPRECIATED. NICHOLS/SHEETS
In the hours before
Local storm report, Aug 26, 8:23 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
823 AM CDT WED AUG 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM HEAVY RAIN CEDAR RAPIDS 41.97N 91.67W
08/26/2009 M2.50 INCH LINN IA TRAINED SPOTTER
&&
LEGROLocal storm report, Aug 26, 8:27 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
827 AM CDT WED AUG 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 AM HEAVY RAIN SHELLSBURG 42.09N 91.87W
08/26/2009 M4.20 INCH BENTON IA BROADCAST MEDIA
RELAYED BY KCRG.
&&
LEGROLocal storm report, Aug 26, 8:28 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
828 AM CDT WED AUG 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 AM HEAVY RAIN HIAWATHA 42.05N 91.68W
08/26/2009 M3.70 INCH LINN IA BROADCAST MEDIA
RELAYED BY KCRG.
&&
LEGROLocal storm report, Aug 26, 8:29 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
829 AM CDT WED AUG 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 AM HEAVY RAIN MARION 42.03N 91.59W
08/26/2009 M3.00 INCH LINN IA BROADCAST MEDIA
RELAYED BY KCRG.
&&
LEGROLocal storm report, Aug 26, 8:33 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
833 AM CDT WED AUG 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 AM HEAVY RAIN SHELLSBURG 42.09N 91.87W
08/26/2009 E5.00 INCH BENTON IA TRAINED SPOTTER
AT LEAST 5 INCHES OF RAIN HAS FALLENL AS RAIN GUAGE ONLY
MEASURES UP TO 5 INCHES. STILL RAINING AT THE TIME OF
REPORT.
&&
LEGROLocal storm report, Aug 26, 8:36 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
836 AM CDT WED AUG 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 AM HEAVY RAIN SHELLSBURG 42.09N 91.87W
08/26/2009 E5.00 INCH BENTON IA TRAINED SPOTTER
AT LEAST 5 INCHES OF RAIN HAS FALLEN AS RAIN GAUGE ONLY
MEASURES UP TO 5 INCHES. STILL RAINING AT THE TIME OF
REPORT.
&&
LEGROThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 1:27 AM CDT | Flash Flood Warning | DVN | Benton, Jones, Linn | 3 hr |
| Aug 26, 9:10 AM CDT | Flash Flood Watch | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 13 more | 42 hr |
| Aug 26, 9:38 AM CDT | Areal Flood Warning | DVN | Benton, Linn | 12 hr |
| Aug 26, 9:56 AM CDT | River Flood Warning | DVN | Clinton, Scott | 7 days |
| Aug 26, 10:14 AM CDT | Flash Flood Warning | DVN | Muscatine, Scott | 6 hr |
| Aug 26, 11:51 AM CDT | Flash Flood Warning | DVN | Clinton | 6 hr |
| Aug 26, 2:19 PM CDT | Special Weather Statement | DVN | Iowa, Johnson | 56 min |
Nearby
Flash Flood Warnings in Iowa, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.